# SDR DALA2025031702018

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N952DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38737
- Aircraft time: 31,224 hours, 12,064 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004532
- Part serial: 2102
- Condition: Inoperative
- Location: Zone 600 Flap
- Part time: 25,791 hours, 20,573 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

SHIP 3952 -DIV/UFC- DIVERTED TO DTW DUE TO FLAPS LOCKED AT 1 AFTER TAKEOFF. CORRECTIVE ACTION: REPLACED FLAP POSITION INDICATOR AND RT FLAP POSITION TRANSMITTER. OPS CHECK GOOD.
